校园门户 校园邮箱 English
学院介绍师资队伍学科建设科学研究本科生教育研究生教育学生工作招生工作合作交流党建与思政人才招聘
  统计学教研室
 部门 
 职称 
快速通道
 
相关链接
 
科研系统 图书馆 教务系统
财务系统 OA系统 学院邮箱
统计学教研室
当前位置: 首页 >> 师资队伍 >> 教师简介 >> 部门 >> 统计学教研室 >> 正文
刘喜富
2018-03-28 16:32     (点击: )

个 人 信 息

IMG_11279-

姓名

刘喜富

性别

民族

出生日期

19841222

政治面貌

群众

职称/职务

副教授

毕业学校

重庆大学

学历

博士

博导/硕导

硕导

学科专业

计算数学

研究方向

矩阵与数值代数、张量分析

联系方式

lxf211@cqnu.edu.cn

个人简历

刘喜富,重庆师范大学,数学科学学院,副教授,硕士生导师

20039--20076月在河北大学学习,获本科学位;

20079—20091月在重庆大学学习,获硕士学位;

20093—20126月在重庆大学学习,获博士学位;

20126—201612月在华东交通大学工作,讲师;

20171月至今在重庆师范大学数学科学学院工作,历任讲师、副教授,硕士生导师.

参加主要社会团体:中国工业与应用数学学会(CSIAM)会员、重庆市工业与应用数学学会秘书长.

Emaillxf211@cqnu.edu.cn

 

主要研究项目与科研奖励

主要科研项目

1. 国家自然科学基金地区基金,11661036Löwner偏序下矩阵方程的不等式约束解以及矩阵不等式的数值解的迭代算法,2017.01-2020.1236万元,已结题,主持;

2. 国家自然科学基金数学天元基金,11426107,一类Hermitian型矩阵不等式方程的研究及其应用,2015.01-2015.123万元,已结题,主持。

 

代表性成果

[1]Xifu Liu*, Shuheng Yin, Hanyu Li, C-eigenvalue  intervals for piezoelectric-type tensors via symmetric matrices, Journal of  Industrial & Management Optimization, doi:10.3934/jimo.2020122.   (SCI)

[2]Xifu Liu*, Le  Luo, Minimum rank positive semidefinite solution to the matrixapproximation  problem in the spectral norm, Applied Mathematics Letters,  107 (2020)  106408. (SCI)

[3]Xifu Liu*, Minimum rank Hermitian  solution to the matrix approximation problem in the spectral norm and its  application, Applied Mathematics Letters, 2019, 98: 164-170. (SCI)

[4]Xifu Liu*, Hermitian and nonnegative definite  reflexive and anti-reflexive solutions to AX=B, International  Journal of Computer Mathematics, 2018, 95(8): 1666-1671. (SCI)

[5]Xifu Liu*, The  eigenvalues and eigenvectors of nonsingular tensors, similar tensors and  tensor products, Linear and Multilinear Algebra, 2018, 66(9): 1717-1725. (SCI)

[6]Xifu Liu*, Wen Li, Hongxing Wang, Rank constrained matrix best  approximation problem with respect to (skew) Hermitian matrices, Journal of  Computational and Applied Mathematics, 2017, 319: 77-86. (SCI)

[7]Xifu Liu*, The common (P, Q)  generalized reflexive and anti-reflexive solutions to AX = B  and XC = D, Calcolo, 2016, 53(2): 227-234. (SCI)

[8]Xifu Liu*, Ye Yuan, Generalized reflexive and anti-reflexive  solutions of AX=B, Calcolo, 2016, 53(1): 59-66. (SCI)

[9]Xifu Liu*, The Hermitian and nonnegative  definite solutions of AX = B subject to , Mathematical Inequalities &  Applications, 2015, 18(4): 1367-1374. (SCI)

[10]Xifu Liu*, The Hermitian solution of subject to , Applied Mathematics and  Computation, 2015, 270: 890-898. (SCI)

[11]Xifu Liu*, On solutions to matrix inequalities with  applications, Taiwanese Journal of Mathematics, 2015, 19(6): 1027-5487. (SCI)

[12]Xifu Liu*, Comments on “The common Re-nnd and Re-pd solutions  to the matrix equations AX=C and XB=D”, Applied  Mathematics and Computation, 2014, 236: 663-668. (SCI)

[13]Xifu Liu, Hu Yang*, An expression of the general common  least-squares solution to a pair of matrix equations with applications,  Computers & Mathematics with Applications, 2011, 61 (10): 3071-3078.  (SCI)

[14]Xifu Liu*, Rouyue Fang, Notes on Re-nnd generalized  inverses, Filomat, 2015, 29(5): 1121–1125.(SCI)

[15]Xifu Liu*, On Hermitian generalized  inverses and positive semidefinite generalized inverses, Indian Journal of  Pure and Applied Mathematics, 2014, 45(4): 443-459. (SCI)

[16]Xifu Liu*, Hu  Yang, Improved results on  the Drazin inverse of a 2×2 block matrix in terms of Banachiewicz-Schur  forms, Filomat, 2013, 27(1): 75-83. (SCI)

[17]Xifu Liu, Hu Yang*, Further results on the group inverses and Drazin  inverses of anti-triangular block matrices, Applied Mathematics and  Computation, 2012, 218(17): 8978-8986. (SCI)

[18]Hu Yang, Xifu  Liu*,  Mixed-type reverse-order laws of and  ,  Applied Mathematics and Computation, 2011,  217 (24): 10361-10367. (SCI)

[19]Hu Yang, Xifu Liu*, The Drazin inverse of the  sum of two matrices and its applications. Journal of Computational and  Applied Mathematics, 2011, 235 (5): 1412-1417. (SCI)

[20]Xifu Liu*, Hu  Yang, A note on the reverse order laws for {1,2,3}- and {1,2,4}-inverses of  multiple matrix products, Electronic Journal of Linear Algebra, 2011, 22:  620-629. (SCI)

……………………………………………………….

 

 

关闭窗口

重庆师范大学数学科学学院  地址:重庆市沙坪坝区大学城中路37号 汇贤楼
电话:023-65362798  邮编:401331